The Annals of Mathematical Statistics

Review: Leo Breiman, Probability

G. Kallianpur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1132-1133.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697627

Digital Object Identifier
doi:10.1214/aoms/1177697627

JSTOR
links.jstor.org

Citation

Kallianpur, G. Review: Leo Breiman, Probability. Ann. Math. Statist. 40 (1969), no. 3, 1132--1133. doi:10.1214/aoms/1177697627. https://projecteuclid.org/euclid.aoms/1177697627


Export citation